# SDR SWAA2021061771475

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 934 Lbl3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE AT AFT CARGO BAY BS934 LBL3 WL179. ; / INSTALLED NEW ACB CARGO TRACK BS 887-947; LBL 3; WL 179 IAW SRM 51-40-02-0G-0; DWG# 147A7500.;LOCATED; DRILLED; AND DEBURRED NEW ACB CARGO TRACK BS 887-947; LBL 3; WL 179 IAW SRM 51-40-05-0G-0; DWG# 147A7500. OK TO INSTALL;VERIFIED DRILL UP AND DEBURR. OK TO INSTALL;VERIFIED INSTALLATION OF ACB TRACK BS887-947; LBL3; WL179. IAW SRM 51-40-02; DWG 147A7500;BLENDED CORROSION ON TRACK 1'X1' D=0.024' ORIGINAL THICKNESS 0.070 OUT OF LIMITS IAW SRM 53-00-53-1A-2 DET. 4C 2B;DAMAGE REMOVAL OUT OF LIMITS PER SRM 53-00-53-1A-2;REMOVED CARGO TRACK AT BS 947-887 LBL 3 WL 179 IAW SRM 51-40-02-0G-0;TOOL USED CALIPER ID ATS1317 S/N UNK DATE 06/2021;UPDATED DAMAGED TABLE;VERIFIED
